# SDR DALA2018072404652

- Difficulty date: July 22, 2018
- Submitted: July 24, 2018
- Operation: Air carrier
- Aircraft: N801DZ
- Make and model: Boeing 737932ER
- Aircraft serial: 31912
- Aircraft time: 15,792 hours, 5,833 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Retaining Clip
- Condition: Loose
- Location: Girt Bar
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

1R DOOR GIRT BAR RETAINER CLIP ON RIGHT IS LOOSE ALLOWING GIRT BAR TO FALL TO FLOOR (WHEN STOWED INACTIVE). ADJUSTED AND TIGHTEN 1R GIRT BAR RETAINER CLIP, OPS CHK NML, OK FOR SVC.
